RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 172, Pages 280–290 (Mi tm2184)  

This article is cited in 6 scientific papers (total in 6 papers)

On strong summability of Fourier series

K. I. Oskolkov


Full text: PDF file (992 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 172, 303–314

Bibliographic databases:
UDC: 517.5

Citation: K. I. Oskolkov, “On strong summability of Fourier series”, Investigations on the theory of functions of several real variables and approximation of functons, Collection of articles. Dedicated to the academician S. M. Nikol'skij on the occasion of his 80th birthday, Trudy Mat. Inst. Steklov., 172, 1985, 280–290; Proc. Steklov Inst. Math., 172 (1987), 303–314

Citation in format AMSBIB
\Bibitem{Osk85}
\by K.~I.~Oskolkov
\paper On strong summability of Fourier series
\inbook Investigations on the theory of functions of several real variables and approximation of functons
\bookinfo Collection of articles. Dedicated to the academician S.\,M.~Nikol'skij on the occasion of his 80th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 172
\pages 280--290
\mathnet{http://mi.mathnet.ru/tm2184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=810434}
\zmath{https://zbmath.org/?q=an:0577.42005|0635.42014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 172
\pages 303--314


Linking options:
  • http://mi.mathnet.ru/eng/tm2184
  • http://mi.mathnet.ru/eng/tm/v172/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Gogoladze, “On strong summability almost everywhere”, Math. USSR-Sb., 63:1 (1989), 153–164  mathnet  crossref  mathscinet  zmath
    2. V. A. Rodin, “BMO-strong means of Fourier series”, Funct. Anal. Appl., 23:2 (1989), 145–147  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Rodin, “The space BMO and strong means of Fourier–Walsh series”, Math. USSR-Sb., 74:1 (1993), 203–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. A. Karagulian, “On the order of growth $o(\log\log n)$ of the partial sums of Fourier–Stieltjes series of random measures”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 11–33  mathnet  crossref  mathscinet  zmath  isi
    5. G. A. Karagulian, “Everywhere Divergent $\Phi$-Means of Fourier Series”, Math. Notes, 80:1 (2006), 47–56  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. U. Goginava, G. Karagulian, “On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series”, Math. Notes, 104:5 (2018), 655–665  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:183
    Full text:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020